# SDR FDEA201102240745

- Difficulty date: February 24, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N85422
- Condition: Dented
- Location: Bs 620-640 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT INTERCOSTAL ASSY AT STA 620- 640 S20R FOUND DENTED.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 101. REPAIR IS CLASSIFIED AS MINOR.
